Permutation groups on unordered sets II; On a theorem of Frucht

Siemons, Johannes (1993) Permutation groups on unordered sets II; On a theorem of Frucht. Discrete Mathematics, 118 (1-3). pp. 285-288. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 25 Jul 2018 08:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/20875
DOI: 10.1016/0012-365X(93)90073-3

Actions (login required)

View Item